16 weeks pregnant mother

Question: Hi I am 16 week pregnant...from last week I am taking iron calcium tablet as suggested by my doctor... But then onwards their is BLACK STOOL ...what should I do...can I stop tablet..or is it necessary to visit doctor... My HB is 9 point... I am worried...is any problem with me and baby...please suggest...

3 Answers
Question
Answer: Hiii....no dear there is no problem at all...iron, calcium tablets contains folic acid which is very essential for us during pregnancy and it make our stool colour black. After 48 hours of intaking of these tablets, stool colour becomes normal. But if it doesn't change then u should visit doctor. Take care :)
  • avatar
    Pallavi S393 days ago

    Since last week it's same...no change...visit doctor?

Answer: Continue ur tablet ..... black stool is not a problem .... eat lot of fruits and veggies .... eat dates and dry grapes ... include goat liver jn ur diet
Answer: Nothing to worry its normal
Similar Questions with Answers
Question: Hi I am 15 week pregnant, from day before yesterday I started taking iron and calcium tablet and my stool is in black color. Should I need to stop iron tablet, is it dangerous?
Answer: Hi.. Yes dear, during pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
»Read All Answers
Question: Hi , I am 16 weeks pregnant and doctor adviced me to take iron tablet so after taking tablet my stool is black . Is it safe ? Please advise me
Answer: Yes, its normal and safe. You might also get constipated after few dats but that's ok, eat fibre rich diet
»Read All Answers
Question: I am having dark black stool since I started taking iron tablets as suggested by my gyneac. Is it normal??
Answer: Yes dear, during pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
»Read All Answers